# SDR UALA2010110404099

- Difficulty date: November 4, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 57,531 hours, 8,356 cycles
- Engine: Pwa PW40903
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: W1004104022
- Condition: Chafed
- Location: Localizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O LOCALIZER WON'T TUNE.  WIRE W1004-1040-22 IS DAMAGED UNDER LT CDU.  THIS WIRE RUNS BETWEEN CONNECTOR DN34103C AND D5501P.  REPAIRED SECTION OF WIRE W1004-1040-22 FROM DN34103C APPX 36 INCHES FWD IAW SWPM.  RANG OUT SUBJECT WIRE, CHECKS GOOD WITH NO FAULTS.
